How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Shahid Karim Your Own Question
Shahid Karim
Shahid Karim, Doctor
Category: OB GYN
Satisfied Customers: 506
Experience:  Medical Specialist
111381268
Type Your OB GYN Question Here...
Shahid Karim is online now

I have a non hormonal coil but was taken co cyprindol for

Customer Question

I have a non hormonal coil but was taken co cyprindol for acne which cleared it up but it made me bleed a lot. They have changed it to microgynon but I have started spotting again, what should I do
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No
Submitted: 19 days ago.
Category: OB GYN
Expert:  Shahid Karim replied 19 days ago.

Hi, thank you for getting in touch. I'm sorry to hear you've been having issues with bleeding. Changing to Microgynon is a good choice in terms of bringing bleeding under control, another option is to change from copper to Mirena (hormonal) coil of course. Spotting with Microgynon is quite common and definitely so in the first month or two since staring it. It almost always does settle significantly by 3 months after starting it so I'd advise using pads if needed depending on the volume of spotting but otherwise it will settle with a little time. I hope that helps.

Customer: replied 19 days ago.
Should it help with acne too?
Expert:  Shahid Karim replied 19 days ago.

Yes it should, it's actually one of the best for helping with acne too so you should also receive that benefit.